Alert archive / California / Flash Flood Warnings in 2015
Flash Flood Warning 10, NWS San Diego, CA
NWS San Diego, CA issued this flash flood warning at Jul 19, 2015, 3:34 PM PDT for Riverside County, San Bernardino County, California. It was in force for 5 hr. 10 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 19, 2015, 3:34 PM PDT (22:34 UTC)
- Expired
- Jul 19, 2015, 8:30 PM PDT
- In force
- 5 hr
- Issued by
- NWS San Diego, CA
- Area
- Storm-based polygon
- Flood severity
- None
The radar
The Santa Ana Mts radar (KSOX), 35 km from the middle of the area, began a volume at 22:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 19, 3:47 PM PDT | FLASH FLOOD | 1 Sw Running Springs, CA | CHP REPORTS HEAVY RAIN CAUSING ROCK SLIDE...WITH A BOULDER PARTIALLY BLOCKING RIGHT LANE AT SR 330 NEAR RUNNING SPRINGS. |
| Jul 19, 3:47 PM PDT | FLASH FLOOD | 1 Wsw Running Springs, CA | CHP REPORTS HEAVY RAIN CAUSING ROCK SLIDE...WITH A BOULDER PARTIALLY BLOCKING RIGHT LANE AT SR 330 NEAR RUNNING SPRINGS. |
| Jul 19, 4:00 PM PDT | FLASH FLOOD | 1 Ese Wrightwood, CA | SPOTTER REPORTS SHEEP CREEK...NEAR THE TOP OF EAST CANYON IN EAST WRIGHTWOOD...IS FULL AND COMING DOWN LIKE RIVER RAPIDS...WITH LOTS OF TREE TRUNKS GOING BY. IT'S BEEN FLOWING SINCE AROUND 4 PM. |
| Jul 19, 4:06 PM PDT | FLASH FLOOD | 9 Ese Wrightwood, CA | CHP REPORTS MUD FLOWING ACROSS ALL LANES WITH LANES BLOCKED AT INTERSTATE 15 NEAR THE CAJON JUNCTION. |
| Jul 19, 4:28 PM PDT | FLASH FLOOD | 4 Wnw Corona, CA | CHP REPORTS DARK SEDAN STUCK IN A FLOOD AT SR 71 AND THE SR 91 CONNECTION. VEHICLES ARE GOING AROUND THE DRIVER. |
| Jul 19, 4:44 PM PDT | FLASH FLOOD | 1 Se Wrightwood, CA | CHP REPORTED ROADWAY GETTING WASHED AWAY AT LONE PINE CANYON ROAD NEAR EAST CANYON DRIVE. |
| Jul 19, 5:00 PM PDT | FLASH FLOOD | 4 Wsw Mountain View Acre, CA | SPOTTER REPORTS INTERSECTION FLOODED WITH WATER A THIRD OF THE WAY UP TO THE TIRES OF CARS MOVING THROUGH IN PHELAN. |
| Jul 19, 6:45 PM PDT | FLASH FLOOD | 2 E Hesperia, CA | FLOODING STARTED AROUND 6:45 PM AND CONTINUED FOR A COUPLE HOURS. WIDE SPREAD FLASH FLOOD/ROAD CLOSURES ALONG ROUTE 2 IN THE WRIGHTWOOD AREA, DUE TO HEAVY RAINFALL IN THE AREA AND DEBRIS BEING WASHED ONTO ROADS. A COUPLE OF ROAD WASH OUTS AND CULVERTS BEING DA |
| Jul 19, 7:30 PM PDT | FLASH FLOOD | 10 Nne Rancho Cucamonga, CA | SWIFT WATER RESCUE AT LYTLE CREEK DUE TO FLASH FLOODING. |
| Jul 19, 8:15 PM PDT | FLASH FLOOD | 6 S Wrightwood, CA | PHILL DUPREE RELAYED A REPORT THAT MT. BALDY ROAD IS CLOSED AT FALLS ROAD DUE TO ROCK/MUD SLIDES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 10 storm reports to this flash flood warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
San Diego, CA (KNKX), launched 12:00Z, 10.6 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 335 J/kg
- Mixed-layer CIN
- -171 J/kg
- Mixed-layer LCL
- 1500 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 65 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
084
WGUS56 KSGX 192234
FFWSGX
CAC065-071-200130-
/O.NEW.KSGX.FF.W.0010.150719T2234Z-150720T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SAN DIEGO CA
334 PM PDT SUN JUL 19 2015
THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SAN BERNARDINO COUNTY IN SOUTHERN CALIFORNIA...
RIVERSIDE COUNTY IN SOUTHERN CALIFORNIA...
* UNTIL 630 PM PDT
* AT 331 PM PDT...DOPPLER RADAR INDICATED A CLUSTER OF THUNDERSTORMS
PRODUCING HEAVY RAIN FROM WESTERN PORTIONS OF THE INLAND EMPIRE
NORTHWARD TO THE HIGH DESERTS. FLASH FLOODING WILL BEGIN
SHORTLY...ESPECIALLY IN STEEP TERRAIN.
* SOME LOCATIONS THAT WILL LIKELY EXPERIENCE FLOODING INCLUDE...
RIVERSIDE...SAN BERNARDINO...FONTANA...ONTARIO...CORONA...
VICTORVILLE...RIALTO...HESPERIA...CHINO...APPLE VALLEY...
WRIGHTWOOD...I-15 THROUGH THE CAJON PASS...HWY 2 BETWEEN PHELAN AND
WRIGHTWOOD...LAKE ARROWHEAD...RANCHO CUCAMONGA...CHINO HILLS...
UPLAND...HIGHLAND...MONTCLAIR AND ADELANTO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3400 11778 3400 11777 3402 11777 3402 11773
3429 11764 3454 11766 3450 11735 3435 11700
3412 11705 3409 11738 3377 11752 3397 11779
$$
JT2 follow-up statements
857
WGUS76 KSGX 200038
FFSSGX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN DIEGO CA
538 PM PDT SUN JUL 19 2015
CAC065-071-200130-
/O.CON.KSGX.FF.W.0010.000000T0000Z-150720T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN BERNARDINO CA-RIVERSIDE CA-
538 PM PDT SUN JUL 19 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 630 PM PDT FOR SAN
BERNARDINO AND RIVERSIDE COUNTIES...
AT 536 PM PDT...DOPPLER RADAR SHOWED LIGHT TO MODERATE SHOWERS
CONTINUING OVER THE HIGH DESERTS SOUTHWARD TOWARDS THE WESTERN
INLAND EMPIRE. PRIOR THUNDERSTORMS HAVE PRODUCED FLASH FLOODING
ACROSS THE AREA.
AT 406 PM PDT...CHP REPORTED MUD FLOWING ACROSS ALL LANES WITH LANES
BLOCKED AT INTERSTATE 15 NEAR THE CAJON JUNCTION.
AT 444 PM PDT CHP REPORTED A ROADWAY GETTING WASHED AWAY AT LONE
PINE CANYON ROAD NEAR EAST CANYON DRIVE.
PORTIONS OF THE SAN BERNARDINO MOUNTAINS AND HIGH DESERTS REMAIN FLOODED.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... RIVERSIDE...SAN
BERNARDINO...VICTORVILLE...RIALTO...HESPERIA... CHINO...APPLE
VALLEY... WRIGHTWOOD...I-15 THROUGH THE CAJON PASS... HWY 2 BETWEEN
PHELAN AND WRIGHTWOOD...AND LAKE ARROWHEAD...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3400 11778 3400 11777 3402 11777 3402 11773
3429 11764 3454 11766 3450 11735 3435 11700
3412 11705 3409 11738 3377 11752 3397 11779
$$
JT585
WGUS56 KSGX 200126
FFWSGX
CAC065-071-200330-
/O.EXT.KSGX.FF.W.0010.000000T0000Z-150720T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SAN DIEGO CA
626 PM PDT SUN JUL 19 2015
THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
SAN BERNARDINO COUNTY IN SOUTHERN CALIFORNIA...
RIVERSIDE COUNTY IN SOUTHERN CALIFORNIA...
* UNTIL 830 PM PDT
* AT 623 PM PDT...DOPPLER RADAR AND AUTOMATED RAIN GAUGES INDICATED
HEAVY RAIN CONTINUING ACROSS THE WARNED AREA. UP TO AN INCH OF
RAIN HAS FALLEN IN SOME PARTS OF THE WARNED AREA. FLASH FLOODING
IS ALREADY OCCURRING. IN ADDITION...EXCESSIVE RAINFALL WILL LIKELY
RESULT IN DEBRIS FLOWS WITHIN AND DOWNSTREAM OF THE 2015 LAKE FIRE
BURN SCAR. THE DEBRIS FLOW CAN CONSIST OF ROCK...MUD...VEGETATION
AND OTHER LOOSE MATERIALS.
* SOME LOCATIONS THAT WILL LIKELY EXPERIENCE FLOODING INCLUDE...
RIVERSIDE...SAN BERNARDINO...FONTANA...ONTARIO...CORONA...
VICTORVILLE...RIALTO...HESPERIA...CHINO...APPLE VALLEY...
WRIGHTWOOD...I-15 THROUGH THE CAJON PASS...HWY 2 BETWEEN PHELAN AND
WRIGHTWOOD...LAKE ARROWHEAD...RANCHO CUCAMONGA...CHINO HILLS...
UPLAND...HIGHLAND...MONTCLAIR AND ADELANTO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3400 11778 3400 11777 3402 11777 3402 11773
3429 11764 3454 11766 3450 11735 3435 11700
3412 11705 3409 11738 3377 11752 3397 11779
$$
PGWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this flash flood warning went out at Jul 19, 2:44 PM PDT, 50 minutes earlier.
Area forecast discussion, Jul 19, 2:44 PM PDT, 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
244 PM PDT SUN JUL 19 2015
.QUICK UPDATE...
JUST ISSUED A QUICK UPDATE TO THE FORECAST TO ACCOUNT FOR WIDESPREAD
SHOWERS AND EMBEDDED THUNDERSTORMS MOVING INTO THE COASTAL AREAS AND
WIDESPREAD ACTIVITY CONTINUING OVER THE MOUNTAINS. LARGE BATCH OF
LIGHTER SHOWERS ASSOCIATED WITH REMNANT CIRCULATION MOVING NORTH
JUST OFF THE BAJA COAST SHOULD CONTINUE LIGHTER SHOWER ACTIVITY
THROUGH MID-EVENING FOR MUCH OF THE COASTAL...VALLEY...AND MOUNTAIN
AREAS...WITH SCATTERED ACTIVITY OVER THE DESERTS...CONTINUING
THROUGH LATE EVENING OVER THE SAN BERNARDINO MOUNTAINS AND
THE NORTHERN HIGH DESERTS.
&&
.SYNOPSIS...
TROPICAL MOISTURE WILL DECREASE ACROSS SOUTHERN CALIFORNIA AFTER
TODAY AS A LOW PRESSURE TROUGH BECOMES REESTABLISHED ALONG THE
WEST COAST. THERE IS STILL A CHANCE OF SHOWERS OVER THE MOUNTAINS
AND HIGH DESERTS ON MONDAY...THEN DRY AND SEASONALLY COOL WEATHER
WILL PREVAIL THROUGH FRIDAY. A DEEP MARINE LAYER WILL RETURN ON
MONDAY...AND LINGER MUCH OF THE WEEK WITH EXTENSIVE NIGHT AND
MORNING LOW CLOUDS...AND SLIGHTLY BELOW AVERAGE TEMPERATURES. SOME
WARMING IS POSSIBLE BY NEXT WEEKEND AS THE TROUGH ALONG THE WEST
COAST WEAKENS.
&&
.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...
RADAR SHOWED NUMEROUS THUNDERSTORMS OVER AND WEST OF THE MTN
CRESTS...AND OVER THE HIGH DESERT THROUGH 1 PM PDT. GENERAL CELL
MOVEMENT WAS TO THE NNW WITH A DRIFT INTO THE COASTAL VALLEYS. HEAVY
CONVECTIVE CELLS WERE SOUTH OF THE BORDER AS WELL. THE ACTIVITY
IS BEING INFLUENCED BY ANOMALOUSLY HIGH PWS NEARING TWO INCHES
THIS EVENING...AND THE REMNANT CYCLONIC CIRCULATION OFF THE BAJA
COAST THAT IS DRIFTING NORTH. THIS IS HELPING TO ADVANCE THE
ACTIVITY WESTWARD. A FLASH FLOOD WATCH COVERS AREAS WEST OF THE MTS
EXCEPT ORANGE COUNTY AND COASTAL SAN DIEGO COUNTY THROUGH 10 PM PDT.
EXPECT AN OVERALL DECREASE IN THE INTENSITY OF THE CONVECTION
AROUND OR SHORTLY AFTER SUNSET...HOWEVER SHOWERS MAY WELL CONTINUE
THROUGH THE NIGHT AHEAD OF THE UPPER-LEVEL TROUGH AXIS SWINGING
NORTH.
SATELLITE IMAGERY FROM EARLY THIS AFTERNOON SHOWED A LARGE PINWHEEL
OF CLOUDS CENTERED ABOUT 320 MILES SW OF SAN DIEGO. HIGH CLOUDS WITH
THIS SHIELD WILL BE ADVANCING NORTHWARD THROUGH THIS EVENING...
LIKELY HIDING LOWER LAYERS OF CLOUDS AS WELL. THIS REMNANT MOISTURE
FROM DOLORES WILL CONTINUE NORTHBOUND AHEAD OF A SHORTWAVE TROUGH
SWINGING NORTH OVER THE AREA TONIGHT. NO ENHANCEMENT HAS BEEN
INDICATED IN THE CLOUD SHIELD TODAY...AND THE LATEST NAM12 AND OTHER
12Z GLOBAL MODELS SUGGESTS IT WILL REMAIN RATHER BENIGN...POSSIBLY
TRIGGERING SOME LIGHT STRATIFORM PRECIP FROM THE DEEP MOIST LAYER
AND WEAK LIFT AHEAD OF THE TROUGH AXIS TONIGHT.
THE LOCAL WRF AND ECMWF MODELS SHOW A DEEP MARINE LAYER DEVELOPING
OVERNIGHT AND SPREADING WELL INLAND. THIS IS LIKELY STILL BE
TROPICAL IN NATURE...SO IT WILL FEEL QUITE HUMID AND UNCOMFORTABLE
OVERNIGHT AS TEMPERATURES REMAIN IN THE THE UPPER 60S AND LOWER 70S.
GRADUALLY...THIS AIRMASS WILL BE REPLACED BY A COOLER MARINE
AIRMASS LATER IN THE WEEK. THE EXTENSIVE CLOUDS AND HIGH HUMIDITY
WILL SMOOTH OUT THE DIURNAL TEMPERATURE CURVE AND LIKELY KEEP
OVERNIGHT MINIMUMS ABOVE AVERAGE...AND DAYTIME HIGHS LOWER FOR
SEVERAL DAYS.
THE 12Z GFS/ECMWF MODELS DEVELOP ANOTHER LONGWAVE TROUGH OVER
WESTERN N.A. THIS WEEK. THE GFS IS DEEPER WITH THE TROUGH LATE IN
THE WEEK...WHILE THE ECMWF IS WEAKER WITH A BROAD SUBTROPICAL RIDGE
EXPANDING ACROSS THE SOUTHWEST. BOTH MODELS SUGGEST DRY CONDITIONS
THROUGH NEXT WEEKEND...HOWEVER BOTH DO SHOW SOME ELEVATED...
SUBTROPICAL MOISTURE ARRIVING.
&&
.AVIATION...
192000Z...BKN-SCT AOA 8000 FT MSL ACROSS THE AREA THROUGH THIS
EVENING. SHRA/TSRA CONTINUING OVER THE MOUNTAINS...PORTIONS OF THE
DESERTS...AND THE INLAND EMPIRE THROUGH EARLY EVENING...ALTHOUGH
SOME SHRA/TSRA MAY MOVE INTO THE SAN DIEGO VALLEYS AND THE COASTAL
AREAS AS WELL. CONFIDENCE IN SHRA/TSRA MAKING IT TO THE COAST IS LOW-
TO-MODERATE. STORM BASES WILL BE NEAR 7000 FT MSL WITH TOPS TO 25000
FT MSL AND CB TOPS 35000-45000 FT MSL. TSRA MAY PRODUCE HEAVY
RAIN...GUSTY DOWNDRAFT WINDS...AND FREQUENT LIGHTNING. STORMS WILL
GRADUALLY TAPER OFF AFTER SUNSET AND END BY MON MORNING. PATCHY LOW
CLOUDS MAY RETURN TO THE COASTAL AND VALLEY AREAS AFTER 20/0300
UTC...BUT CONFIDENCE IN TIMING...COVERAGE...AND CIG HEIGHTS ARE LOW.
&&
.MARINE...
100 PM...SOME SHOWERS AND POSSIBLE THUNDERSTORMS MAY MOVE NORTH OVER
THE COASTAL WATERS THROUGH EARLY MONDAY MORNING ALONG WITH GUSTY
SOUTH-SOUTHEAST WINDS AS THE REMNANT LOW OF POST-TROPICAL CYCLONE
DOLORES MOVES NORTH. CONDITIONS WILL IMPROVE BY LATE MONDAY MORNING.
&&
.BEACHES...
100 PM...AN INCREASING SHORT PERIOD SOUTH SWELL FROM
POST-TROPICAL CYCLONE DOLORES WILL REACH PARTS OF ORANGE COUNTY AND
NORTHERN SAN DIEGO COUNTY TODAY...PEAKING TONIGHT AT 5-6 FT/9 SEC.
SURF OF 3 TO 5 FT...WITH LOCAL SETS TO 6 FT...IS POSSIBLE ALONG
SOUTH FACING BEACHES OF ORANGE COUNTY AND NORTHERN SAN DIEGO COUNTY
BEACHES THIS AFTERNOON AND MONDAY. STRONG RIP AND LONGSHORE CURRENTS
ARE EXPECTED AT ALL BEACHES THROUGH MONDAY.
ISOLATED SHOWERS ARE POSSIBLE AGAIN THIS AFTERNOON THROUGH EARLY
EVENING...THOUGH THE POTENTIAL FOR THUNDERSTORMS AT THE BEACHES IS
LOWER THAN YESTERDAY. STILL...THE RISK IS THERE ONCE AGAIN. GUSTY
WINDS AND DANGEROUS CLOUD-TO-GROUND AND CLOUD-TO-WATER LIGHTNING ARE
POSSIBLE SHOULD ANY THUNDERSTORMS DEVELOP.
&&
.SKYWARN...
SKYWARN ACTIVATION IS REQUESTED FOR THE MOUNTAINS...DESERTS...AND
INLAND EMPIRE INTO THIS EVENING.
&&
.SGX WATCHES/WARNINGS/ADVISORIES...
CA...FLASH FLOOD WATCH THROUGH THIS EVENING FOR APPLE AND LUCERNE
VALLEYS-COACHELLA VALLEY-RIVERSIDE COUNTY MOUNTAINS-SAN
BERNARDINO COUNTY MOUNTAINS-SAN BERNARDINO AND RIVERSIDE
COUNTY VALLEYS-THE INLAND EMPIRE-SAN DIEGO COUNTY DESERTS-
SAN DIEGO COUNTY MOUNTAINS-SAN GORGONIO PASS NEAR BANNING.
BEACH HAZARDS STATEMENT THROUGH MONDAY EVENING FOR ORANGE COUNTY
COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS.
PZ...NONE.
&&
PUBLIC...JAD
AVIATION/MARINE/BEACHES...HARRISON
QUICK UPDATE...JMBIn the hours before
Local storm report, Jul 19, 3:17 PM PDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
317 PM PDT SUN JUL 19 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0222 PM FLASH FLOOD 6 SSE DEL MAR 32.89N 117.23W
07/19/2015 SAN DIEGO CA LAW ENFORCEMENT
CHP REPORTS VEHICLES STALLED IN WATER AT THE
INTERSTATE 5/GENESEE ON-RAMP.
&&
SHARRISOLocal storm report, Jul 19, 3:19 PM PDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
319 PM PDT SUN JUL 19 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM FLASH FLOOD RAMONA 33.04N 116.87W
07/19/2015 SAN DIEGO CA TRAINED SPOTTER
KNEE HIGH WATER AT INTERSECTION OF HIGHWAYS
78 AND 67. SPOTTER REPORTS THAT 0.43 INCHES
OF RAIN FELL IN 18 MINUTES.
&&
SHARRISOLocal storm report, Jul 19, 3:23 PM PDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
323 PM PDT SUN JUL 19 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM FLASH FLOOD 2 E JULIAN 33.07N 116.55W
07/19/2015 SAN DIEGO CA TRAINED SPOTTER
SPOTTER REPORTS SIGNIFICANT DEBRIS FLOW ON
BANNER GRADE AT MILE MARKER 61.
&&
SHARRISOLocal storm report, Jul 19, 3:27 PM PDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
327 PM PDT SUN JUL 19 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0218 PM NON-TSTM WND DMG 3 SW PERRIS 33.77N 117.26W
07/19/2015 RIVERSIDE CA LAW ENFORCEMENT
CHP REPORT OF 2 POWER LINES DOWN IN THE
MIDDLE OF THE ROADWAY AT HIGHWAY 74 AND
SOPHIE STREET.
&&
SHARRISOLocal storm report, Jul 19, 3:30 PM PDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
330 PM PDT SUN JUL 19 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0247 PM FLASH FLOOD 3 SW PERRIS 33.77N 117.26W
07/19/2015 RIVERSIDE CA LAW ENFORCEMENT
CHP REPORTS ROADWAY COMPLETELY FLOODED WITH
MUD AND DEBRIS IN BOTH DIRECTIONS AT HIGHWAY
74 AND SOPHIE STREET.
&&
SHARRISOLocal storm report, Jul 19, 3:31 PM PDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
331 PM PDT SUN JUL 19 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0242 PM FLASH FLOOD PERRIS 33.79N 117.22W
07/19/2015 RIVERSIDE CA LAW ENFORCEMENT
CHP REPORTS VAN BUREN NEAR INTERSTATE 215
COMPLETELY FLOODED WITH 8 VEHICLES STUCK.
&&
SHARRISOThe office that day
Everything else NWS San Diego, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 19, 12:24 PM PDT | Areal Flood Advisory | SGX | San Diego | 8 hr |
| Jul 19, 1:27 PM PDT | Areal Flood Advisory | SGX | Riverside, San Diego | 5 hr |
| Jul 19, 1:55 PM PDT | Severe Thunderstorm Warning | SGX | Riverside | 65 min |
| Jul 19, 1:58 PM PDT | Flash Flood Warning | SGX | San Diego | 3 hr |
| Jul 19, 2:37 PM PDT | Areal Flood Advisory | SGX | San Diego | 4 hr |
| Jul 19, 2:50 PM PDT | Flash Flood Warning | SGX | Riverside, San Bernardino | 3 hr |
| Jul 19, 3:07 PM PDT | Flash Flood Warning | SGX | San Diego | 3 hr |
| Jul 19, 3:16 PM PDT | Areal Flood Advisory | SGX | San Bernardino | 3 hr |
| Jul 19, 4:35 PM PDT | Flash Flood Warning | SGX | Riverside | 5 hr |
| Jul 19, 4:40 PM PDT | Flash Flood Warning | SGX | Orange | 6 hr |
Nearby
Flash Flood Warnings in California, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.